Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 537207, 7 pages
http://dx.doi.org/10.1155/2013/537207
Research Article

A New Method for Parameter Sensitivity Analysis of Lorenz Equations

Department of Mathematics, Bilecik Seyh Edebali University, 11210 Bilecik, Turkey

Received 24 June 2013; Accepted 18 August 2013

Academic Editor: C. M. Khalique

Copyright © 2013 Mehmet Ali Akinlar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehmet Ali Akinlar, “A New Method for Parameter Sensitivity Analysis of Lorenz Equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 537207, 7 pages, 2013. https://doi.org/10.1155/2013/537207.